Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Dry skin on face , abdomen after taking ipill. Side effects?

hi , I had to take an I pill ( morning after pill ) on the 19th of this month. on the 21st I developed dry skin on my face, today ( the 23rd) my face seems a lot better but i ve got a bit of dry skin on my abdomen . I normally don t have dry skin and i would like to know if this could have anything to do with me having taken the pill . thank you , Sarah
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
iHello itchyfleas,

Morning after pill is a method of emergency contraception, there are many combinations of drugs available which are used for this purpose.
This kind of drugs consist of hormones in different proportions which are normally secreted in body. So some drugs may cause skin dryness. It is normal and it will revert back on its own.

Hope I explained your doubt
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor